# SDR UIEA2017100301922

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,663 hours, 14,196 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 200207065
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, 5000 FT THRU 15000 FT, THE LEFT DUCT PRESSURE SURGED FROM AROUND 40 PSI TO 10 PSI CONSTANTLY.   DURING DESCENT, LEFT DUCT PRESSURE FLUCTUATED BY 30 PSI FROM 40 TO 10 PSI CONSTANTLY. SHUT THE LEFT PACK OFF TO MITIGATE SURGE.    R & R PRV IAW AMM 36-11-18, OPS CHECKED GOOD, NO DEFECT NOTED.
